The distribution of rational points close to a smooth manifold and Hausdorff dimension
Vasilij I. Bernik; Ella I. Kovalevskaya
Acta Mathematica et Informatica Universitatis Ostraviensis (1998)
- Volume: 06, Issue: 1, page 31-35
- ISSN: 1804-1388
Access Full Article
topHow to cite
topReferences
top- Baker A., Schmidt W. M., Diophantine approximation and Hausdorff dimension, Proc. London Math. Soc. 1970. Vol. 21, part 1, pp. 1-11. (1970) Zbl0206.05801MR0271033
- Sprindžuk V., Metric theorem of Diophantine approximation, 1979. Wiley, New York (translated from Russian by R.A.Silverman). MR0548467
- Kovalevskaya E., Many-dimensional extremal surface of Sprindžuk and Hausdorff dimension, Vesci Acad. Nauk Belarus. 1996, N 3, pp.H4- 116 (Russian). (1996)
- Bernik V., Melnichuk Yu., Diophantine approximation and Hausdorff dimension, 1988. Minsk (Russian). MR0958341
- Cassels J. W. S., Introduction to Diophantine approximation, 1957. Cambridge. Zbl0098.26301MR0087708
- Bernik V., On influence of Hausdorff dimension upon the distribution of rational points close to smooth curves, 1997. Collection of papers in honour in Prof. V. Sprindžuk (1936-1987). Minsk. Institute of Math. Acad. Sci. Belarus, pp.5-6 (1936)